# SDR ASOA201710015116

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 33,517 hours, 24,306 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  WHILE PERFORMING SB670BA-53-040, FOUND STRINGER 3 TO BE CRACKED. REPAIRED THE STRINGER IAW REO 670-53-21-493, REV D.   ACFT RETURNED TO SERVICE
